ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The Casazza-Tremain conjecture in the infinite dimensional Hilbert space

Hasankhani Fard, M. A. (2017) The Casazza-Tremain conjecture in the infinite dimensional Hilbert space. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 20-25. ISSN 00002-3043

[img] PDF
Download (2074Kb)
    Item Type: Article
    Uncontrolled Keywords: frame; frame sequence; Kadison-Singer problem; Weaver conjecture; Casazza-Tremain conjecture
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2017 14:38
    Last Modified: 28 Apr 2017 14:38
    URI: http://mathematics.asj-oa.am/id/eprint/2542

    Actions (login required)

    View Item